# SDR DALA2021030101146

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Out Of Limits
- Location: Fwd Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 OUT OF LIMIT FRAME 20 RH HOLE 11 DOOR STOP 1 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER SECTION III PRI 550431-14AD REV.0 REV.1 REV.2 AND ER/A 550431-14AD REV.B. (1742183)
